MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG EDORA 8 DR-T; PACEMAKER

BIOTRONIK SE & CO. KG EDORA 8 DR-T; PACEMAKER
Model Number 407145
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Biotronik submits this report to comply with fda regulations 21 cfr parts 4 and 803.Biotronik has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by biotronik, or its employees that the device, biotronik, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Biotronik will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The device was interrogated a few days ago and displayed approximately 60 percent battery remaining.Upon interrogation (b)(6) 2026, the device now displays an eri battery status.Unknown if patient had any recent medical procedures that correlate with the eri status.It is recommended that the device be managed as eri.Device remains implanted.
 
Additional Manufacturer Narrative
The device was not returned for analysis.The analysis is therefore based on the inspection of the quality documents associated with the manufacture of this particular device as well as on the returned device data.The manufacturing process for this device was re-investigated and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process which may be related to the clinical observation.Particularly, the final acceptance test proved the device functions to be as specified.The returned device data have been analyzed.The analysis revealed that the eri battery status was triggered on april 12, 2026 by the programmed high current consumption program and not due to a depleted battery.In general, a minimum of 6 months from eri to eos needs to be guaranteed for safety reasons, independent of the programmed parameters.In case of high output programming a large proportion of battery capacity has to be reserved by the pacemaker, which may result in triggering of eri.The user will be notified on the programming device that with this parameter combination the device will trigger eri immediately.By acknowledging, the device will activate eri permanently.Thus, the eri status cannot just be removed by re-programming to lower output.In conclusion, the device was not returned for analysis.The review of the quality documents confirmed a regular device manufacturing.The analysis of the returned device data revealed no indication of a device malfunction.

Brand Name
EDORA 8 DR-T
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key24888136
Report Number1028232-2026-01845
Device Sequence Number9823683
Product Code NVZ
UDI-Device Identifier04035479147648
UDI-Public(01)04035479147648(17)210731
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number407145
Device Catalogue Number407145
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexUnknown